JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POINTWISE ESTIMATES AND BOUNDEDNESS OF GENERALIZED LITTLEWOOD-PALEY OPERATORS IN BMO(ℝn)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
POINTWISE ESTIMATES AND BOUNDEDNESS OF GENERALIZED LITTLEWOOD-PALEY OPERATORS IN BMO(ℝn)
Wu, Yurong; Wu, Huoxiong;
  PDF(new window)
 Abstract
In this paper, we study the generalized Littlewood-Paley operators. It is shown that the generalized g-function, Lusin area function and -function on any BMO function are either infinite everywhere, or finite almost everywhere, respectively; and in the latter case, such operators are bounded from BMO() to BLO(), which improve and generalize some previous results.
 Keywords
generalized Littlewood-Paley operators;BMO spaces;BLO spaces;
 Language
English
 Cited by
 References
1.
L. Bao and X. Tao, The Boundedness of generalized g-function in Campanato spaces, J. Ninbo Univ. 21 (2008), no. 3, 354-357.

2.
A. Benedek, A. Calderon, and R. Panzone, Convolution operators on Banach space valued functions, Proc. Natl. Acad. Sci. USA 48 (1962), no. 3, 356-365. crossref(new window)

3.
J. Chen, Theory of singular integral, Preprint, 1997.

4.
J. Chen, D. Fan, and Y. Ying, Singular integral operators on function spaces, J. Math. Anal. Appl. 276 (2002), no. 2, 691-708. crossref(new window)

5.
R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc. 79 (1980), no. 2, 249-254.

6.
Y. Han, On some properties of the s-function and the Marcinkiewicz integral, Acta Sci. Natur. Univ. Pekinensis 33 (1987), no. 5, 21-34.

7.
D. Kurtz, Littlewood-Paley operators on BMO, Proc. Amer. Math. Soc. 99 (1987), no. 4, 657-666. crossref(new window)

8.
M. Leckband, A note on exponential integrability and pointwise estimates of Littlewood- Paley functions, Proc. Amer. Math. Soc. 109 (1990), no. 1, 185-194.

9.
H. Lin, E. Nakai, and D. Yang, Boundedness of Lusin-area and $g^*_{\lambda}$ functions on localized BMO spaces over doubling metric measure spaces, Bull. Sci. Math. 135 (2011), no. 1, 59-88. crossref(new window)

10.
Y. Meng and D. Yang, Estimates for Littlewood-Paley operators in $BMO(\mathbb{R}n)$, J. Math. Anal. Appl. 346 (2008), no. 1, 30-38. crossref(new window)

11.
S. Qiu, Boundedness of Littlewood-Paley operators and Marcinkiewicz integral on ${\varepsilon}^{{\alpha},p}$, J. Math. Res. Exposition 12 (1992), no. 1, 41-50.

12.
E. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466. crossref(new window)

13.
E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.

14.
Y. Sun, On the BMO boundedness of generalized g-function, J. WenZhou Normal Univ. 19 (1998), no. 6, 4-7.

15.
S. Wang, Some properties of g-functions, Sci. China Ser. A 10 (1984), no. 4, 890-899.

16.
H. Wu, General Littlewood-Paley functions and singular integral operators on product spaces, Math. Nachr. 279 (2006), no. 4, 431-444. crossref(new window)